MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1093/ofid/ofx122

Медицинская библиотека · Open forum infectious diseases · 2017

Abacavir/Dolutegravir/Lamivudine (Triumeq)-Induced Liver Toxicity in a Human Immunodeficiency Virus-Infected Patient.

Christensen Erin S, Jain Rupali, Roxby Alison C

СтатьяПеревод в очереди

Аннотация

Drug-induced liver injury related to Triumeq (abacavir/lamivudine/dolutegravir) has not been reported in clinical trials. We report a case of hepatotoxicity related to Triumeq exposure in a human immunodeficiency virus-infected patient. Clinicians should remain aware of the risk for acute and late-onset hepatitis with these agents. Close monitoring is recommended.

Для цитирования: Christensen Erin S, Jain Rupali, Roxby Alison C. Abacavir/Dolutegravir/Lamivudine (Triumeq)-Induced Liver Toxicity in a Human Immunodeficiency Virus-Infected Patient.. Open forum infectious diseases. 2017. DOI: 10.1093/ofid/ofx122.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.